# SDR FDEA201406201496

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,961 hours, 14,019 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4909505
- Part serial: 606
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLAP SYS 1 & 2 FAULT DURING APPROACH.   FOUND TORQUE LIMITER ON LT FLAPS TRIPPED.   DRAINED & REFILLED ALL FLAP SCREWJACKS MM 12-13-27.  OIL QUANTITIES IN SCREWJACKS WERE CORRECT, NO LEAKS NOTED.  SFCC NR 1 & 2 CHANGED IAW WRI OPERATED FLAPS NUMEROUS TIMES OPERATED NORMALLY WITH ENGINES RUNNING.  ALL GEAR BOXES WERE SERVICED CORRECTLY BUT FLUID WAS VERY DIRTY.  BALL NUT & JACKSCREWS LUBE IAW PREVIOUS DRAIN & REFILL OF GEARBOXES.
